On Δ Generalised Star Semi-Closed Sets in Topological Spaces
S. Raja Kumar
S. Raja Kumar, Assistant Professor, Department of Mathematics, Kalasalingam Academy of Research and Education College, Krishnankoil (Tamil Nadu), India.
Manuscript received on 25 November 2019 | Revised Manuscript received on 19 December 2019 | Manuscript Published on 30 December 2019 | PP: 999-1001 | Volume-9 Issue-1S4 December 2019 | Retrieval Number: A12141291S419/19©BEIESP | DOI: 10.35940/ijeat.A1214.1291S419
Open Access | Editorial and Publishing Policies | Cite | Mendeley | Indexing and Abstracting
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC-BY-NC-ND license (http://creativecommons.org/licenses/by-nc-nd/4.0/)

Abstract: A modern form of sets labeled δg*s -closed sets is imported in this material. A part of utilization of δg*s -closed sets and its resources are explained. A modernistic space called δg*s-T*3/4 –space is also popularized.
Keywords: δ-closed sets, δ-open sets, δg*s-open sets, δg*s-closed sets and δg*s-T*3/4 –space.
Scope of the Article: Smart Spaces